The fundamental theorem of van der Corput on uniform distribution and its generalizations
Compositio Mathematica, Tome 16 (1964) , pp. 29-34.
@article{CM_1964__16__29_0,
     author = {Cigler, Johann},
     title = {The fundamental theorem of van der Corput on uniform distribution and its generalizations},
     journal = {Compositio Mathematica},
     pages = {29--34},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0147.37102},
     mrnumber = {168959},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__29_0/}
}
Cigler, Johann. The fundamental theorem of van der Corput on uniform distribution and its generalizations. Compositio Mathematica, Tome 16 (1964) , pp. 29-34. http://www.numdam.org/item/CM_1964__16__29_0/

J. Bass [1] Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires, Bull. Soc. Math. France 87, 1-64 (1959). | Numdam | MR 123147 | Zbl 0092.33404

J. Cigler [2] Über eine Verallgemeinerung des Hauptsatzes der Theorie der Gleichverteilung, J. reine angew. Math. 210, 141 - 147 (1962) | MR 140859 | Zbl 0117.28402

J. Cigler [3] Folgen normierter Maße auf kompakten Gruppen, Z. Wahrscheinlichkeitstheorie 1, 3 -13 (1962). | Zbl 0109.10702

J. Cigler und G. Helmberg [4] Neuere Entwicklungen der Theorie der Gleichverteilung, Jahresbericht DMV 64, 1-50 (1961). | MR 125102 | Zbl 0109.03404

E. Hlawka [5] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo 4, 33-47 (1955). | MR 74489 | Zbl 0065.26402

E. Hlawka [6] Zum Hauptsatz der Theorie der Gleichverteilung, Österr. Akad. Wiss., Anz. math.-nat. K1. 1957, 313-317. | Zbl 0083.04303

E. Hlawka, [7] Erbliche Eigenschaften in der Theorie der Gleichverteilung, Publ. math. 7, 181-186 (1960). | MR 125103 | Zbl 0109.27501

N.M. Korobov and A.G. Postnikov [8] Some general theorems on uniform distribution of fractional parts (russ.), Dokl. Acad. Nauk 84, 217-220 (1952). | MR 49246 | Zbl 0046.27802

M. Tsuji [9] On the uniform distribution of numbers mod. 1, J. Math. Soc. Japan, 4, 313 - 322 (1952). | MR 59322 | Zbl 0048.03302